• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 2 fuera de 10 páginas
Examen

Rn Vati Practice Solution Complete Qanda Study Review Pack

Document preview thumbnail
Vista previa 2 fuera de 10 páginas

RN VATI PRACTICE SOLUTION COMPLETE QANDA STUDY REVIEW PACK

Vista previa del contenido

RN VATI PRACTICE SOLUTION COMPLETE
QANDA STUDY REVIEW PACK

●● a nurse is giving diclofenac sodium to a pt with chronic bursitis
which of the following action should the nurse take
Answer: give the med with food. Diclofenac is an NSAID and can cause
gastric irritation


●● a nurse is planning care for a pt who is scheduled for surgery with a
latex allergy which action should the nurse take
Answer: place monitoring cords and tubes in a stokinette. to avoid
exposure to skin


●● which of the following increases the pts risk for developing as
aspirin induced ulcer?
Answer: Cigarette smoking can increase the risk for developing a gastric
ulcer in the client who is receiving aspirin therapy. The nurse should
inform the client that smoking reduces secretion of gastric bicarbonate
and increases gastric emptying, transporting more acid into the
duodenum.


●● a post menopausal pt is prescribed raloxifene what is it used for
Answer: to prevent breast cancer and reduces the amount of fractures
related to osteoporosis

, ●● a nurse is providing teaching to a pt with a hx of DM and has a new
prescription for hydrochlorothiazide what should the nurse include in the
teaching?
Answer: hydrochlorothiazide can elevate your blood sugar


●● what should the nurse monitor for the pt taking acetazolamide
Answer: electrolyte imbalances.


●● teaching for pt taking zidovudine
Answer: limit exposure to people who have infections.


zidovudine is use to treat HIV, hep B and epstein barr


●● allopurinol
Answer: decreases the production of uric acid
increase fluid consumption while taking to prevent kidney injury


●● what should the nurse report to the provider when a pt is taking
codeine
Answer: agitation can lead to neurotoxicity caused by over use


●● what is the nurses immediate priority in post op

Información del documento

Subido en
18 de agosto de 2026
Número de páginas
10
Escrito en
2026/2027
Tipo
Examen
Contiene
Preguntas y respuestas
$15.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
GradeGalaxy
4.3
(18)
Vendido
219
Seguidores
6
Artículos
66828
Última venta
2 días hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes